• Users Online: 22
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 14  |  Issue : 4  |  Page : 369-373

Guillain–Barre syndrome-like presentation and thrombotic microangiopathy with calcineurin inhibitor - A case report


1 Department of Nephrology, Ramkrishna Care Hospital, Raipur, Chhattisgarh, India
2 Department of Nephrology, Apollo Hospital, Secunderabad, Telangana, India
3 KD and Research Center, Civil Hospital Campus, Ahmedabad, Gujarat, India

Correspondence Address:
Dr. Prawash Kumar Chowdhary
Ramkrishna Care Hospital, Raipur - 492 001, Chhattisgarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijot.ijot_70_19

Get Permissions

A 35-year-old male, 3 months postrenal transplant, presented with acute-onset demyelinating polyneuropathy, diagnosed to have tacrolimus-associated Guillain–Barre syndrome. He recovered within 5–7 days after converting from tacrolimus to cyclosporine (CsA). He developed graft dysfunction after 2 months due to CsA-induced thrombotic microangiopathy. He responded after converting to sirolimus from CsA. The proper knowledge of immunosuppression side effect and its discontinuation in the early period prevents permanent damage.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed266    
    Printed4    
    Emailed0    
    PDF Downloaded62    
    Comments [Add]    

Recommend this journal